# SDR A6WA200360052

- Difficulty date: October 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NR 2 FLAP TRACK LOWER SURFACE WEAR MARK.  MAINTENANCE HAS REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1683-6810008.  (M)
